Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 33, NWS Pueblo, CO

May 27, 2018Crowley County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2018, 3:02 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2018, 3:02 PM MDT (21:02 UTC)
Expired
May 27, 2018, 3:30 PM MDT
In force
28 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:13 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4365 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS55 KPUB 272102
SVRPUB
COC025-061-272130-
/O.NEW.KPUB.SV.W.0033.180527T2102Z-180527T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
302 PM MDT SUN MAY 27 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  West central Kiowa County in southeastern Colorado...
  Northeastern Crowley County in southeastern Colorado...

* Until 330 PM MDT

* At 302 PM MDT, a severe thunderstorm was located near Wild Horse
  Point, or 35 miles north of La Junta, moving north at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  west central Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3839 10342 3841 10358 3852 10358 3852 10351
      3853 10350 3852 10336
TIME...MOT...LOC 2102Z 190DEG 34KT 3849 10349 

HAIL...1.00IN
WIND...60MPH
 
$$

28
4 follow-up statements
565 
WWUS55 KPUB 272111
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
311 PM MDT SUN MAY 27 2018

COC025-061-272130-
/O.CON.KPUB.SV.W.0033.000000T0000Z-180527T2130Z/
Kiowa CO-Crowley CO-
311 PM MDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR WEST CENTRAL KIOWA AND NORTHEASTERN CROWLEY COUNTIES...

At 310 PM MDT, a severe thunderstorm was located 8 miles south of
Wild Horse Point, or 32 miles north of La Junta, moving northeast at
45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of west
central Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3839 10342 3841 10358 3852 10358 3852 10351
      3853 10350 3852 10336
TIME...MOT...LOC 2110Z 223DEG 37KT 3845 10346 

HAIL...1.00IN
WIND...60MPH
 
$$

28
408 
WWUS55 KPUB 272116
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
316 PM MDT SUN MAY 27 2018

COC025-061-272130-
/O.CON.KPUB.SV.W.0033.000000T0000Z-180527T2130Z/
Kiowa CO-Crowley CO-
316 PM MDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR WEST CENTRAL KIOWA AND NORTHEASTERN CROWLEY COUNTIES...

At 316 PM MDT, a severe thunderstorm was located near Wild Horse
Point, or 35 miles north of La Junta, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of west
central Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3839 10342 3841 10358 3852 10358 3852 10351
      3853 10350 3852 10336
TIME...MOT...LOC 2116Z 193DEG 28KT 3849 10347 

HAIL...1.00IN
WIND...60MPH
 
$$

28
440 
WWUS55 KPUB 272121
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
321 PM MDT SUN MAY 27 2018

COC025-061-272130-
/O.CON.KPUB.SV.W.0033.000000T0000Z-180527T2130Z/
Kiowa CO-Crowley CO-
321 PM MDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR WEST CENTRAL KIOWA AND NORTHEASTERN CROWLEY COUNTIES...

At 321 PM MDT, a severe thunderstorm was located south of Wild Horse 
Point, or 35 miles north of La Junta, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of west
central Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3841 10358 3852 10358 3852 10351 3853 10350
      3852 10336 3839 10346
TIME...MOT...LOC 2121Z 188DEG 25KT 3849 10349 

HAIL...1.00IN
WIND...60MPH
 
$$

28
331 
WWUS55 KPUB 272131
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
331 PM MDT SUN MAY 27 2018

COC025-061-272141-
/O.EXP.KPUB.SV.W.0033.000000T0000Z-180527T2130Z/
Kiowa CO-Crowley CO-
331 PM MDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KIOWA AND
NORTHEASTERN CROWLEY COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3841 10358 3852 10358 3852 10351 3853 10350
      3852 10336 3839 10346
TIME...MOT...LOC 2131Z 190DEG 34KT 3856 10348 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:49 PM MDT, 13 minutes earlier.

Area forecast discussion, May 27, 2:49 PM MDT, 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
249 PM MDT Sun May 27 2018

.SHORT TERM...(This evening through Monday)
Issued at 247 PM MDT Sun May 27 2018

Currently, analysis of GOES-16 water vapor imagery reveals a
shortwave advancing across southern Colorado as it rotates around
the east side of a broad upper low situated over the Great Basin.
This wave is helping to initiate elevated weak showers and
thunderstorms over parts of the eastern Colorado plains, including
over Pueblo and El paso Counties. Surface obs show gusty
southwesterly winds and dry air mixing to the surface west of the I-
25 corridor, within the Red Flag Warning area, with southeasterly
flow maintaining elevated levels of moisture further east. SPC
mesoscale analysis indicates plenty of uncapped instability - MLCAPE
~2000 j/kg - across the far eastern plains, with weaker instability
further west. With relatively weak/moderate flow aloft, deep layer
shear is on the low side: EBSHEAR 30-35 knots across the plains.
Given these factors, strong to severe thunderstorm are developing
along a tightening dry line over the far eastern plains.
Thunderstorms will be outflow dominant/multicellular given deep
vertical mixing and steep ll lapse rates, leading to mainly a strong
wind and damaging hail threat. Recent radar and satellite imagery
show storms developing right along the CO/KS border and quickly
moving east, so coverage in our area may be limited/brief. The Red
Flag Warning remains in effect until 9 PM this evening, and a Severe
Thunderstorm Watch is in effect for the far eastern CO plains until
8 PM.

Tonight...Lingering thunderstorms across the eastern plains will
accelerate east off the dryline into Kansas early in the period. An
isolated elevated shower or weak thunderstorm is possible across the
plains through much of the evening under the influence of persistent
upper level forcing and potential colliding outflow boundaries.
Winds across the plains will weaken after dark, and temperatures
will only drop to the mid 50s to low 60s across the plains, and mid
30s in the San Luis Valley. A weak cool front will drift south down
the plains late, but will have little impact other than causing
brief gusty winds and shifting them to out of the north, mainly over
portions of El Paso and Pueblo Counties.

Monday...Similar set up to that of Sunday as the upper low remains
over the Great Basin, but begins to slowly shift east into Colorado.
Intense daytime heating, deep vertical mixing, and a deepening lee
surface trough will lead to another day of gusty winds and low
relative humidity across portions of the forecast area. Critical
fire weather conditions are most likely to develop over the eastern
mountains and slopes, San Luis Valley, and southern I-25 corridor,
where a Red Flag Warning is in effect Fuels east of I-25 are still
considered not critical. A dry line will once again tighten near the
Colorado/Kansas border, along/east of which near 60 dew points and
MLCAPE over 2000 j/kg will develop. Although deep layer shear will
again be on the low side, isolated to scattered strong to severe
multicellular thunderstorms will again be possible along the
dryline, with large hail and damaging winds the main threats.
Showers and weaker thunderstorm chances will also develop during the
afternoon over the Continental Divide, northern El Paso County, and
Teller County under the strong upper level forcing. High
temperatures will range from the upper 80s to low 90s across the
plains, around 80 in Colorado Springs, and mid 70s in the San Luis
Valley.

.LONG TERM...(Monday night through Sunday)
Issued at 247 PM MDT Sun May 27 2018

An upper level trof will be swinging thu CO Mon night and Tue. At
this time it looks like the dryline Mon evening may end up in KS,
limiting the threat for severe wx over the far sern plains in the
evening. However, if the dryline remains over far ern CO we could
end up with a couple severe storms Mon evening. Otherwise, the
rest of the forecast area looks mostly dry except for the central
mtns and the Pikes Peak region which could see some thunderstorms
chances thru 8 or 9 PM in the wake of a front. Late Mon night, low
level mstr is expected to back into the eastern plains, with the
potential for low clouds and light precip. On Tue, as the upper
trof moves east acrs the area, it is expected to help kick off
some showers/tstms acrs the eastern mtns and plains. There could
again be a couple severe storms over the ern plains depending on
the speed of the upper trof. Temps on Tue will again be above
average.

On Wed a weak disturbance will be moving acrs the area, with some
isold to scattered showers/tstms mainly in the afternoon and evening
hours.  Thu and upper ridge will be over the area, while an upper
trof move over the west coast.  The weather looks dry and hot Thu
with maybe some fire weather concerns over the southern mtns and srn
I-25 corridor.

Fri, that upper trof is expected to move into the Great Basin by
midday, and then a piece of it moves acrs nrn CO in the evening,
while another piece of it goes south into srn CA.  At this time it
looks like southeast and south central CO will be dry, windy and hot
on Fri, which will likely lead to critical fire weather conditions.

Sat, as the northern disturbance move east into NE and SD, it sends
a front into southern CO early in the day, with low level winds
becoming easterly for the afternoon.  The GFS has the disturbance
over srn CA moving northeastward thru the day and move over CO in
the afternoon, probably kicking off some shower/tstm in the
afternoon and evening hours.  On the other hand, the ECMWF doesn't
show a disturbance over srn CA that then moves over CO.  Thus the
ECMWF keeps that area dry on Sat.  Either way, the fire danger looks
lower, as far as weather conditions go.  There's a lot of
uncertainty for Sun.  It looks like an upper level ridge will be
centered south of CO. The GFS has good mstr over eastern CO, with
upslope flow on Sun and a lot of precip developing in the late
afternoon and evening mainly from the I-25 corridor and over the
eastern mtns, while the ECMWF is basically dry.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 247 PM MDT Sun May 27 2018

At all three TAF sites (KALS, KCOS, KPUB), winds of 15 to 20 knots
are gusting to 30 knots from the south this afternoon and will
persist through early evening. Thunderstorms for the rest of this
evening should stay to the east of the TAF sites. Winds will weaken
out of the south/southwest after dark. A cold front will advance
through KCOS then KPUB around midnight, shifting winds to out of the
north and making them gusty for a few hours. Winds will remain out
of the north into the morning, and become southerly during the
afternoon. MVFR stratus are possible at KCOS and KPUB during the
early morning hours, but northerly flow behind the cold front should
mitigate coverage.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220>230.

Red Flag Warning from noon to 9 PM MDT Monday for COZ224-225-229-
230.

&&

SHORT TERM...LINE
LONG TERM...28
AVIATION...LINE
Hazardous weather outlook, May 27, 11:16 AM MDT, 3 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1116 AM MDT Sun May 27 2018

COZ058>089-093>099-281730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1116 AM MDT Sun May 27 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Critical fire weather conditions will spread across much of southern
Colorado this afternoon and evening, extending from the I-25
corridor westward to the Continental Divide.  Gusty winds, low
humidity values and dry fuels will lead to conditions favorable for
rapid rates of fire growth and spread.

Across the southeast plains, isolated severe thunderstorms will
be possible this afternoon and evening, mainly east of a line from
La Junta to Kim, with the highest risk across Kiowa and Prowers
counties. Hail up to 1.5 inches in diameter and wind gusts to
around 60 mph will be the primary storm threats. Dangerous cloud
to ground lightning and locally heavy rainfall will also be
possible with any storms today. An isolated, weaker thunderstorm
with hail to dime size, brief gusty winds, and lightning is also
possible across far eastern El Paso County this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The fire danger will be high over the southern parts of the area
on Monday. After a brief reprieve Tuesday and Wednesday, the fire
danger will escalate again Thursday through Saturday.

A dryline will be in the vicinity of the Kansas border on Monday.
Depending on its exact location, severe storms may develop across
the far southeast Colorado plains along the dryline. Severe
thunderstorms will once again be possible across the plains on
Tuesday afternoon.

Scattered snow showers will be possible along the Continental
Divide Monday afternoon and evening as an upper level low pressure
system moves through northern Colorado. Local snow accumulations
up to an inch will be possible above 10,000 feet, particularly
north of Monarch Pass.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the southeast plains,
mainly east of a line from eastern El Paso County to Kim.

LINE/LINE

In the hours before

Special weather statement, May 27, 1:29 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT SUN MAY 27 2018

COZ089-093-271945-
Crowley County CO-La Junta Vicinity/Otero County CO-
129 PM MDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND
SOUTHWESTERN CROWLEY COUNTIES UNTIL 145 PM MDT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manzanola, or 17 miles west of La Junta, moving north at 30 mph.

Pea size to half inch hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Ordway, Manzanola, Olney Springs and Crowley.

LAT...LON 3793 10376 3794 10399 3825 10402 3823 10368
TIME...MOT...LOC 1928Z 183DEG 24KT 3801 10387

28
Special weather statement, May 27, 2:18 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT SUN MAY 27 2018

COZ089-095-272045-
Crowley County CO-Western Kiowa County CO-
218 PM MDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIOWA AND
NORTHEASTERN CROWLEY COUNTIES UNTIL 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Sugar City, or 26 miles north of La Junta, moving
northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Kiowa
and northeastern Crowley Counties.

LAT...LON 3824 10363 3831 10384 3852 10376 3852 10351
      3853 10350 3852 10341
TIME...MOT...LOC 2018Z 204DEG 21KT 3835 10370

28
Special weather statement, May 27, 2:32 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT SUN MAY 27 2018

COZ084-085-272100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
232 PM MDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 300 PM MDT...

At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 10 miles northeast of Colorado Springs, moving north
at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northeastern Colorado Springs and Black Forest.

LAT...LON 3890 10465 3891 10476 3913 10484 3913 10452
TIME...MOT...LOC 2032Z 183DEG 21KT 3896 10470

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:57 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 3 more11 hr
May 27, 1:29 PM MDTSpecial Weather StatementPUBCrowley16 min
May 27, 2:18 PM MDTSpecial Weather StatementPUBCrowley27 min
May 27, 2:23 PM MDTSevere Thunderstorm WarningPUBCrowley37 min
May 27, 2:32 PM MDTSpecial Weather StatementPUBEl Paso28 min
May 27, 3:01 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 3 more30 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.